# SDR UPS06447635

- Difficulty date: July 11, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D RT BS 440 UPPER DECK FLOORBEAM FWD FLANGE 1 FASTENER HOLE FOUND OVAL AT RBL 48.  U/DECK BS 440 LBL 68" TO RBL 68" FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-10-07 FIG 14.
